# SDR DHL9870635C

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Center Section
- Condition: Cracked
- Location: Ws 70.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT UPPER AT 70.5 WING CENTER SECTION HAS 2 CRACKS AT FWD LOWER HOLE.  INSTALLED REPAIR AT RT WING LOWER I/B AND CENTER SECT PER S/B 57-0112.  N/R 213.
